- Contains active ingredient Naproxen 220mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels
- Temporarily reduces fever and relieves minor pains due to headaches, toothaches, backaches, menstrual cramps, the common cold, muscular aches, and minor arthritis pain
- Our A+ Health Naproxen Sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track
- Proudly made in the USA with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules
- Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living
"Our A+ Health Naproxen Sodium Liquid Gels are designed to reduce fever symptoms and provide 12-hour relief from minor pains due to headaches, toothaches, backaches, menstrual cramps, the common cold, arthritis, muscle aches and soreness. Pain is a signal from your body that something needs attention and can be helpful in diagnosing a physical condition. When that pain impacts daily life, treatment with an over-the-counter anti-inflammatory may be recommended. Naproxen sodium is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms quickly and alleviate aches, pain and inflammation.
Proudly made in the USA, A+ Health Naproxen Sodium Capsules contain the active ingredient Naproxen 220mg, which compares to the active ingredient in Aleve Liquid Gels. The naproxen is in liquid form and contained inside a capsule, providing fast-acting relief in an easy-to-swallow tablet. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Naproxen Sodium Capsules. Contains 180 capsules."